# SDR SWAA2023092592598

- Difficulty date: August 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDE WALL SUPPORT HAS CORROSION AT BS 727+7 - 747+2; RBL 21; WL 156<[01] EFFECTIVITY SRM 53-60-53-0I-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 ARE APPLICABLE TO A/C.;[02] VALIDATED APPLICABILITY SRM 53-00-53-1A-2 ALLOWABLE DAMAGE;[03] UPDATED THE TABLE.;[04] REPAIRED CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 727+7 - 747+2; RBL 21; WL 156 PER SRM 51-10-02 AND SRM 53-00-53-1A-2;[05] VERIFIED CORRECTIVE 3 AND 4 AND MEASUREMENT TABLE.
